# SDR SIMA200415415

- Difficulty date: May 9, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSITATED THE REPLACEMENT OF THE RIGHT HORIZONTAL STAB UPPER SKIN.  REMOVED DAMGAED UPPER SKIN.  I NSTALLED NEW SKIN IAW SAAB 340 SRM, 72LKS3079, REV 43, 51-40-21, 22, 23, 25, 40, 51-20-50, 56, AND SAAB REPAIR STATEMENT 340SDSS007026.  (M)
